Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: W. K. Hayman
Title: Multivalent functions
Additional book information Cambridge Tract, no. 48. New York, Cambridge University Press, 1958. 8+151 pp. $4.00.

Review Information

Reviewer: James A. Jenkins
Journal: Bull. Amer. Math. Soc. 65 (1959), 163-166
PII: S 0002-9904(1959)10313-X